I'm a male, 21 years old.
On Nov 9th I had protected penetrative sex with a girl, but I gave her unprotected oral.
On the 12th I had sex with this other girl but it was protected, I highly doubt that the condom broke
(I did not orgasm).
On the 13th I developed sever tonsillitis, they were very inflamed with a lot of white spots. I thought nothing of it and tried treating it at home but no help.
I went to gp and was given amoxicillin for a week, but it did not help.
During that week I started to urinate very frequently, I felt a bit of tingling/ discomfort in my urethra at random moments of the day, almost like something was passing through it (had no pain or burning when urinating).
At this point I became fearful of stds, specifically hiv.
I spoke with the gp and he downplayed those concerns and gave me cefuroxime and clindamycin for the tonsils, they helped a bit, but not enough to cure.
During that week I started to feel a random itch at different areas on my body and I noticed some small flat spots, they would itch a bit then disappear. Towards the ending of that antibiotic I had some diarrhea.
The girl I gave oral told me that her last partner was over 3 months ago, she did an hiv and herpes test and both were negative. The other girl also did an hit test and it was negative.
I went to an obgyn and Chlamydia or gonoreah was suspected, I did a urethra swab and the results were negative.
The obgyn said that I might have actually caught either one, but due to previous antibiotics it did not show up on in the test.
I was initially given ofloaxcin, but due to side effects after one dose I was switched to doxycycline for two weeks a few days later.
After taking the ofloaxcin I started to experience muscle twitching, I am wondering if that would be an hiv symptom.
I am now on day 7 of doxycycline, the tonsils are going down and the white spots are less now. I still have a bit of testicle discomfort from time to time. At the starting of the doxycycline I had serious stomach pain and I started having some lower back pain and neck pain.
I am concerned wether it might be caused by std or the antibiotic. I also had a severe headache yesterday, but it eased up today.
From what I described how likely is it that I might still have contracted hiv? Also if you are being treated for an std would you still have symptoms for said std while taking the medication?